Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 19, 2014, 09:29:00 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 649867
  • Total Topics: 49600
  • Online Today: 187
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Efectos con el tratamiento  (Read 4322 times)

0 Members and 1 Guest are viewing this topic.

Offline morpheus-vzla

  • New Member
  • Posts: 2
Efectos con el tratamiento
« on: October 31, 2010, 07:40:55 PM »
Hola amigos... saludo desde venezuela, gracias por ser tan amables con todos nosotros. Es reconfortante saber que está alguien profesional para ayudarnos. Felicidades!

Tengo 34 años, recientemente diagnosticado de vih+ hace dos meses mis cd4 198 y CV 9,020 ... tengo un mes que empecé mi terapia, tomando Efavir(Efavirenz) + Duovir(Zidovudina+Lamivudina) a la semana tuve que parar porque el efavir me causaba fuertes efectos secundarios, dos semanas despues mi doctor me cambio mi terapia por Duovir(Zidovudina+Lamivudina) + Norvir(ritonavir) + Telzir(fosamprenavir) pero hace cerca de diez dias observe que me empezaron a salir pequeñas manchas rojas/rosas en los brazos, piernas y espalda, no me duelen ni me arden ni nada, llevan tres dias y no se desaparecen sino que se multiplican, sera alguna reacción alérgica o intoxicacion a algun medicamento?

Estoy muy angustiado ya que este es mi segunda terapia que cambian ! Gracias de antemano

PD: muestro algunas fotos de los puntos o manchas rojas/rosa en partes del cuerpo.

Brazo

Mano

Pierna

Pie

Offline Inchlingblue

  • Member
  • Posts: 3,119
  • Chad Ochocinco PETA Ad
Re: Efectos con el tratamiento
« Reply #1 on: November 01, 2010, 10:41:04 AM »
Este foro es en Ingles, hay otro foro aqui llamado "Vivir Con El VIH" que es en Español. Tambien puedes preguntarle al Doctor Natterstad en el link abajo.

Es posible que se alivie las manchas dentro de poco tiempo pero no te puedo decir con seguridad. Es común tener erupciones en la piel despues de empezar algunos medicamentos y casi siempre se mejora sin tener que hacer nada. Se lo has enseñado a tu medico?

LINK:

http://www.thebody.com/Forums/AIDS/SpanishTreatment/index.html

Si le preguntas al Doctor Nattersad le pudieras incluir el link de esta página para que el pueda ver las fotos.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.